×

zbMATH — the first resource for mathematics

Unicity theorems for meromorphic or entire functions. II. (English) Zbl 0518.30029

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D30 Meromorphic functions of one complex variable (general theory)
30D20 Entire functions of one complex variable (general theory)
Keywords:
shared values
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. GUNDERSEN, Meromorphic functions that share three or four values, J. London Math. Soc, 20 (1979), 457-466. · Zbl 0413.30025
[2] G. HIROMI AND M. OZAWA, On the existence of analytic mappings between two ultrahyperelliptic surfaces, Kodai Math. Sem. Rep. 17(1965), 281-306. · Zbl 0154.07903
[3] R. NEVANLINNA, Le theoreme de Picard-Borel etlatheorie des functions meromorphes, Paris, Gauthier-Villars (1929).
[4] K. NIINO AND M. OZAWA, Deficiencies of an entire algebroid function, Kodai Math. Sem. Rep. 22(1970), 98-113. · Zbl 0199.13002
[5] M. OZAWA, Unicity theorems for entire functions, J. Analyse Math. Vol. 30 (1976), 411-420. · Zbl 0337.30020
[6] H. UEDA, Unicity theorems for entire functions, Kodai Math. J. Vol. 3 (1980), 212-223. · Zbl 0442.30024
[7] H. UEDA, Unicity theorems for meromorphic or entire functions, ibid. Vol. 3 (1980), 457-471. · Zbl 0468.30023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.